# SDR USAA2009012990218

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 60,816 hours, 26,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9 SJC-PHX - EEL - ROW 26 LT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT CONNECTOR.  OPERATIONAL CHECK GOOD.
